# SDR AALA201902079014

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 53,044 hours, 31,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR ASSIST HANDLE BROKEN. MAINTENANCE REPLACED BROKEN HANDLE AT 1R DOOR PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
